American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34K40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Eduardo Hernández and Donal O’Regan. Global solutions for a new class of abstract neutral differential equations. Proc. Amer. Math. Soc. 143 (2015) 3561-3571.
Abstract, references, and article information   
View Article: PDF

[2] Eduardo Hernández and Donal O'Regan. Existence results for abstract neutral functional differential equations. Proc. Amer. Math. Soc. 137 (2009) 3309-3318. MR 2515400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Chuhua Jin and Jiaowan Luo. Fixed points and stability in neutral differential equations with variable delays. Proc. Amer. Math. Soc. 136 (2008) 909-918. MR 2361863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mihály Pituk. Cesàro summability in a linear autonomous difference equation. Proc. Amer. Math. Soc. 133 (2005) 3333-3339. MR 2161157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Qing Guang Huang and Shao Zhu Chen. Oscillation of neutral differential equations with periodic coefficients . Proc. Amer. Math. Soc. 110 (1990) 997-1001. MR 1075188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia